Sounds complex. I would not do anything without doctor supervision. So, what is your actual diagnosis? It's my understanding that Trintellix is typically prescribed for major depression or at least that is what the FDA indication is in their prescribing information. Usage for anxiety is off label. Which doctors do but it may not be the best choice if your main issue is unrelenting anxiety. And combinations are something commonly given, for sure. But you need a doctor to supervise. Is this one doctor that is prescribing these three meds? And why are you on Gaba? Is it actually being prescribed for your mental health or do you have something else going on like seizures or pain?
Because you are on three meds, I would not do anything with your dose until you weight in with a doctor and discuss the path to take. You don't want to spiral or cause an issue that you could avoid if you have a plan with your doctor. In general though, you always taper mental health medications.
Buspirone hasn't done well in clinical trials, probably not going to do it for you unless it's been added to an antidepressant. Gabapentin also isn't that strong by itself, it is also usually added to an antidepressant instead of using a benzo. You do need to taper off the buspirone and the gabapentin, but if you've only been on the trintellix for such a short time you might be able to just stop that one, but who knows? We're all different. Best to be safe. Why did you stop the Zoloft? Also, be prepared for the Zoloft not necessarily working the same as it did the first time around -- it might, but sometimes the brain just doesn't respond the same. Only trying it will tell.
If you are not satisfied with your current regimen, you should discuss with your psychiatrist what is working and what is not working to come up with a better regimen. Do not taper or switch any medications on your own.